MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 INS 12.5MM, SZ3; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 INS 12.5MM, SZ3; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Catalog Number 960531
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by j&j medtech, or its employees that the report constitutes an admission that the product, j&j medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the reported lot number for the device involved in the event is not valid, the full udi is currently not available.H3, h6: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
This report captures the infection that occurred after the 1st revision surgery.It was reported that on unknown date, the patient underwent the unknown initial surgery treating the left knee.It is unknown whether the implants used in the initial surgery were j&j¿s products or not.After the initial surgery, on (b)(6) 2020, the patient underwent the 1st revision surgery with pfc sigma products.The reason for the 1st revision surgery was infection.The 1st revision surgery was completed successfully with no surgical delay.After the 1st revision surgery, infection occurred again.The 2nd revision surgery will be performed.In the 2nd revision surgery, the insert will be removed and debridement will be done for initial treatment, after which a new insert will be inserted.No further information is available.This pc is related to (b)(4) which reports about the event regarding the 2nd revision surgery.

Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21994582
Report Number1818910-2025-07512
Device Sequence Number4618619
Product Code JWH
UDI-Device Identifier10603295233138
UDI-Public(01)10603295233138
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960531
Device Lot NumberC7405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown